# SDR AALA201904042003

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Defective
- Location: R1 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS THE R1 DOOR EPAS BATTERY PACK ALWAYS POWERED WITH SWITCH SET TO DISARM. REMOVED AND REPLACED THE R1 DOOR EPAS BATTERY PACK IAW AMM 52-11-20. OPS CHECK GOOD.
